MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETENE; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETENE; MESH, SURGICAL, POLYMERIC
Model Number PPM3030
Medical Device Problem Codes Migration or Expulsion of Device (1395); Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Adhesion(s) (1695); Dysphagia/ Odynophagia (1815); Foreign Body Reaction (1868); Hypoxia (1918); Unspecified Infection (1930); Inflammation (1932); Muscle Weakness/Atrophy (1967); Nausea (1970); Pain (1994); Scar Tissue (2060); Tachycardia (2095); Electrolyte Imbalance (2196); Hernia (2240); Hypernatremia (2242); Respiratory Failure (2484); Confusion/ Disorientation (2553); Abdominal Distention (2601); Thrombosis/Thrombus (4440); Nodule (4551); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced mesh contraction, mesh migration, lack of adequate ingrowth, pain, infection, recurrence, inflammation, adhesions, distention, scarring, mesh encapsulation, and impairment.Post-operative patient treatment included medication.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional info: ime e2402: abnormal total protein (5.8), abnormal albumin (3.0), hypercapnia, aphasia, diplopia, mass.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced mesh contraction, mesh migration, lack of adequate ingrowth, pain, infection, recurrence, inflammation, adhesions, distention, scarring, mesh encapsulation, impairment, labs abnormal for sodium 147, chloride 115, glucose 380, bun 38, total protein 5.8, albumin 3.0, acute respiratory failure with hypoxia and hypercapnia, confusion, not swallowing properly, acute deep vein thrombus, delirium, tachycardia, expressive aphasia, muscle weakness of right upper extremity, diplopia, debility, nausea, & mass.Post-operative patient treatment included medication, hospitalization, intubation, iv fluids, pain medication, iv antibiotics, supplemental oxygen, anticoagulation, occupational therapy, physical therapy, & placement of picc line.

Brand Name
PARIETENE
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key15480772
Report Number9615742-2022-00847
Device Sequence Number5653222
Product Code FTL
UDI-Device Identifier10884521213784
UDI-Public10884521213784
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K142091
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model NumberPPM3030
Device Catalogue NumberPPM3030
Device Lot NumberSQI0665X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2022
Supplement Date Received by Manufacturer01/04/2023
Initial Report FDA Received Date09/24/2022
Supplement Report FDA Received Date01/24/2023
Date Device Manufactured09/28/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization; Disability;
Patient SexMale
Patient Weight82 KG
Patient RaceWhite